Revista Matemática Iberoamericana


Full-Text PDF (574 KB) | Metadata | Table of Contents | RMI summary
Volume 33, Issue 2, 2017, pp. 417–448
DOI: 10.4171/RMI/943

Stability properties of periodic traveling waves for the intermediate long wave equation

Jaime Angulo Pava[1], Eleomar Cardoso Jr. and Fábio Natali[2]

(1) Universidade de São Paulo, Brazil
(2) Universidade Estadual de Maringá, Brazil

In this paper we determine orbital and linear stability of a class of spatially periodic wavetrain solutions with the mean zero property related to the intermediate long wave equation. Our arguments follow recent developments for the study of the stability of periodic traveling waves.

Keywords: Stability, periodic waves, ILW equation, evolution models

Angulo Pava Jaime, Cardoso Jr. Eleomar, Natali Fábio: Stability properties of periodic traveling waves for the intermediate long wave equation. Rev. Mat. Iberoamericana 33 (2017), 417-448. doi: 10.4171/RMI/943